|Vitamins and Atripla
Mar 15, 2007
My question is regarding Atripla and Centrum Mutivitamin/Multimineral supplement. Will it interact with my medicane i am taking. I also just recently started a low dose of HCTZ 25mg for high blood pressure. And how will my high blood pressure interact with me being HIV pos.....I am currently at 338 CD4 count and undetectable.
Response from Dr. Frascino
Vitamins and HCTZ do not interact with HIV medications. Being HIV positive does not have a direct effect on hypertension and vice versa. You need to control both conditions independently.
By the way, these are the types of basic questions you should be discussing with your HIV specialist! Don't be shy about asking!
lipoatrophy AND lipohypertrophy what meds should I be using to alleviate this???
my anemia-why & how bad?
- Burning Penis After Licking Genital Worried I Have HIV
- Sore On Penis After Foreplay Worried I Have HIV
- Swollen Glands After Having Sex During Period Worried I Have HIV
- White Discharge After Vaginal Sex With Condom Does It Mean I Have HIV
- Can Flagyl Cause Thrush?
- Can Genital Warts Cause Sterility?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.